MAUDE Adverse Event Report: UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; URETHRAL BULKING AGENT

UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; URETHRAL BULKING AGENT
Model Number MPQ-2.5
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Event or Problem Description
In a recent publication in the international urogynecology journal it was noted that a patient experienced migration of the mpq implant into her vagina.A postmenoposal woman underwnt periurethral buling with mpq in 2014 and presented in 2015 complaining of a vaginal mass.Upon examination a firm 2-cm lateral periuretral mass was observed.The mass was excised and the patient reportedly healed well.Pathology of the mass returned as a foreign body giant cell reaction with refractile gel-like material consistent with mpq.

Brand Name
MACROPLASTIQUE IMPLANTS
Common Device Name
URETHRAL BULKING AGENT
Manufacturer (Section D)
UROPLASTY, LLC
5420 feltl road
minnetonka MN 55343
MDR Report Key7277998
Report Number3002647932-2018-00001
Device Sequence Number16719461
Product Code LNM
UDI-Device Identifier08717591240266
UDI-Public08717591240266
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMPQ-2.5
Device Catalogue NumberMPQ-2.5
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1